Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 19, 2011, 9:46 PM CDT for 7 counties in Illinois; Mississippi County, Missouri; 4 counties in Kentucky. It was in force for 59 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 9:46 PM CDT (02:46 UTC)
- Expired
- Apr 19, 2011, 10:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alexander County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Crittenden County, KY, Livingston County, KY, McCracken County, KY, Mississippi County, MO
The radar
The Paducah radar (KPAH), 15 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:47 PM CDT | TSTM WND GST 75 | Vienna, IL | SEVERAL TREES DOWN WEST OF THE CITY LIMITS AND DIME SIZE HAIL |
| Apr 19, 10:19 PM CDT | TSTM WND GST 52 | La Center, KY | SMALL HAIL REPORTED. DOWNED POWER LINES. |
| Apr 19, 10:27 PM CDT | TSTM WND GST 59 | West Paducah, KY | REPORTED AT BARKLEY REGIONAL AIRPORT. |
| Apr 19, 10:43 PM CDT | TSTM WND GST 60 | Paducah, KY | PEA SIZE HAIL REPORTED WITH STORM. |
| Apr 19, 10:45 PM CDT | TSTM WND DMG | Metropolis, IL | A FEW TREES DOWN ON MARKET STREET IN THE CITY LIMITS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS53 KPAH 200246
SVRPAH
ILC003-069-087-127-151-153-181-KYC007-055-139-145-MOC133-200345-
/O.NEW.KPAH.SV.W.0078.110420T0246Z-110420T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
EASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
SOUTHWESTERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
PULASKI COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN UNION COUNTY IN SOUTHERN ILLINOIS...
BALLARD COUNTY IN WESTERN KENTUCKY...
WEST CENTRAL CRITTENDEN COUNTY IN WESTERN KENTUCKY...
LIVINGSTON COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 1045 PM CDT.
* AT 944 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A CLUSTER OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED FROM GOLCONDA TO CAIRO...AND MOVING EAST
AT 50 MPH.
A TRAINED SPOTTER MEASURED A WIND GUST TO 60 MPH NEAR ROUND
KNOB...NORTHWEST OF METROPOLIS ILLINOIS.
* LOCATIONS IN THE WARNING INCLUDE...
KARNAK...
NEW COLUMBIA...
METROPOLIS...
BURNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. BE
PREPARED TO TAKE IMMEDIATE ACTION SHOULD A TORNADO BE SPOTTED OR A
WARNING ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
&&
LAT...LON 3741 8942 3750 8823 3733 8827 3703 8846
3703 8849 3697 8850 3693 8925
TIME...MOT...LOC 0245Z 272DEG 62KT 3725 8902
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
216
WWUS53 KPAH 200256
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
956 PM CDT TUE APR 19 2011
ILC003-069-087-127-151-153-181-KYC007-055-139-145-MOC133-200345-
/O.CON.KPAH.SV.W.0078.000000T0000Z-110420T0345Z/
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL-
HARDIN IL-CRITTENDEN KY-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-
MISSISSIPPI MO-
956 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN HARDIN...SOUTHERN POPE...SOUTHERN UNION...SOUTHERN
JOHNSON...MASSAC...EASTERN ALEXANDER AND PULASKI COUNTIES IN SOUTHERN
ILLINOIS...AND MCCRACKEN...BALLARD...LIVINGSTON AND WEST CENTRAL
CRITTENDEN COUNTIES IN WESTERN KENTUCKY...AND NORTHEASTERN
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
AT 953 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80
MPH. THIS STORM WAS LOCATED NEAR JOPPA...MOVING EAST AT 70 MPH.
LOCATIONS IN THE WARNING INCLUDE WEST PADUCAH...METROPOLIS...DIXON
SPRINGS...LONE OAK...PADUCAH...BROOKPORT...REIDLAND...GOLCONDA...
LEDBETTER...HAMLETSBURG...SMITHLAND...JOY...BURNA...CARRSVILLE...
ROSICLARE AND ELIZABETHTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING
TORNADO-LIKE WINDS AND STRUCTURAL DAMAGE TO WELL BUILT BUILDINGS.
TREES AND POWER LINES WILL LIKELY COME DOWN AS WELL. MOVE TO A
SUBSTANTIAL INDOOR STORM SHELTER.
&&
LAT...LON 3741 8942 3750 8823 3733 8827 3703 8846
3703 8849 3697 8850 3693 8925
TIME...MOT...LOC 0256Z 272DEG 62KT 3724 8878
WIND...HAIL 90MPH 0.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:22 PM CDT, 6 hours 24 minutes earlier.
Area forecast discussion, Apr 19, 3:22 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 19 2011 .DISCUSSION... ...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF REGION... IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE... ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND BEHIND THE LINE OF STORMS. STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP. THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO RIVER...AND IN SE MO. THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z... THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH THROUGH THE REGION. THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION. ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS... ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON. ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED SEVERE. ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND DRIER HPC/ECMWF SOLUTIONS. EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE. THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE TUESDAY IS MORE LIKELY TO BE ACTIVE. CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING TROUBLE WITH. && .AVIATION... WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40 TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB. IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF THE FORECAST PERIOD. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 646 PM CDT TUE APR 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 646 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM. REFER TO THE WATCH FOR DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT. INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON WIDESPREAD MINOR TO MODERATE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS CANNOT BE RULED OUT. MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH MUCH OF THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.
In the hours before
Local storm report, Apr 19, 9:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
923 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG DAISY 37.52N 89.79W
04/19/2011 CAPE GIRARDEAU MO EMERGENCY MNGR
STRAIGHT LINE WIND DAMAGE. NUMEROUS TREES DOWN. POWER
OUTAGES. BARN BLOWN OVER ALONG INTERSECTION OF HIGHWAY B
AND AA. WIDESPREAD TREE DAMAGE AND MISSOURI DOT IS
RESPONDING TO CLEAR ROADWAYS.
&&
SMITTYLocal storm report, Apr 19, 9:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TORNADO RANDLES 37.14N 89.77W
04/19/2011 CAPE GIRARDEAU MO TRAINED SPOTTER
UNCONFIRMED TORNADO REPORTED. BEING CHASED BY TRAINED
SPOTTERS.
&&
SMITTYLocal storm report, Apr 19, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
930 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST CISNE 38.51N 88.44W
04/19/2011 M65 MPH WAYNE IL EMERGENCY MNGR
JUST EAST OF THE CITY LIMITS
&&
DLLLocal storm report, Apr 19, 9:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG SESSER 38.09N 89.05W
04/19/2011 FRANKLIN IL TRAINED SPOTTER
TIME ESTIMATED. WIDESPREAD TREES AND POWER LINES DOWN.
&&
SMITTYLocal storm report, Apr 19, 9:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
938 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL CHAFFEE 37.18N 89.66W
04/19/2011 M0.88 INCH SCOTT MO TRAINED SPOTTER
&&
DLLLocal storm report, Apr 19, 9:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST MOUNT VERNON 37.94N 87.90W
04/19/2011 E65.00 MPH POSEY IN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN IN THE CITY LIMITS
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Union | 62 min |
| Apr 19, 8:14 PM CDT | Tornado Warning | PAH | Jackson, Union | 31 min |
| Apr 19, 8:15 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 60 min |
| Apr 19, 8:26 PM CDT | Tornado Warning | PAH | Jackson, Perry | 18 min |
| Apr 19, 8:27 PM CDT | Areal Flood Advisory | PAH | Alexander, Jackson, Perry, Union | 3 hr |
| Apr 19, 8:37 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Massac, Pulaski | 38 min |
| Apr 19, 8:47 PM CDT | Areal Flood Advisory | PAH | Franklin, Jefferson, Johnson, Pulaski, Williamson | 3 hr |
| Apr 19, 8:50 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Gallatin, Hamilton, Hardin, Jefferson and 4 more | 55 min |
| Apr 19, 8:53 PM CDT | Tornado Warning | PAH | Jefferson, Perry, Wayne | 37 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Hardin, Johnson, Massac, Pope, Pulaski | 44 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Hamilton, White | 32 min |
| Apr 19, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 58 min |
| Apr 19, 9:19 PM CDT | Areal Flood Advisory | PAH | Edwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more | 3 hr |
| Apr 19, 9:20 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 55 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | PAH | Wayne | 23 min |
| Apr 19, 9:29 PM CDT | Tornado Warning | PAH | White | 31 min |
| Apr 19, 9:30 PM CDT | Tornado Warning | PAH | Alexander, Jackson | 30 min |
| Apr 19, 9:35 PM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne | 25 min |
| Apr 19, 9:39 PM CDT | Tornado Warning | PAH | Alexander | 36 min |
| Apr 19, 9:54 PM CDT | Tornado Warning | PAH | Alexander, Pulaski, Union | 20 min |
| Apr 19, 9:58 PM CDT | Areal Flood Advisory | PAH | Massac | 3 hr |
| Apr 19, 10:07 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 53 min |
| Apr 19, 10:09 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 66 min |
| Apr 19, 10:46 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 59 min |
| Apr 20, 10:05 AM CDT | River Flood Warning | PAH | Gallatin, Wayne, White | 50 hr |
| Apr 19, 7:19 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 41 min |
| Apr 19, 7:34 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley | 56 min |
| Apr 19, 7:48 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 27 min |
| Apr 19, 7:49 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 26 min |
| Apr 19, 7:52 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Carter, Perry, Ripley, Wayne | 3 hr |
| Apr 19, 7:58 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 32 min |
| Apr 19, 8:02 PM CDT | Tornado Warning | PAH | Perry | 18 min |
| Apr 19, 8:03 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Stoddard, Wayne | 27 min |
| Apr 19, 8:21 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 24 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley, Stoddard, Wayne | 35 min |
| Apr 19, 8:34 PM CDT | Tornado Warning | PAH | Bollinger, Stoddard, Wayne | 26 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Mississippi, Scott, Stoddard | 32 min |
| Apr 19, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 51 min |
| Apr 19, 9:46 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, McLean, Webster | 3 hr |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall | 30 min |
| Apr 19, 10:28 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Graves, Hopkins, Livingston and 6 more | 62 min |
| Apr 19, 11:03 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Graves, Hopkins, Livingston, Lyon and 2 more | 3 hr |
| Apr 19, 11:30 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Livingston, Lyon, Marshall and 3 more | 30 min |
| Apr 19, 11:44 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall, Trigg | 46 min |
| Apr 20, 12:11 AM CDT | Tornado Warning | PAH | Calloway, Marshall, Trigg | 21 min |
| Apr 20, 12:26 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Lyon, Muhlenberg, Todd, Trigg | 49 min |
| Apr 20, 12:42 AM CDT | Tornado Warning | PAH | Christian, Todd | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.